Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Lost weight after taking xenadrine. Feeling nauseated. On liquid diet. What to do?

iam a 21 year old fe male iwas 172 pounds when i started xenadrine xtream for i am 160 has been19 days but i stoped takeing them 2 days ago.i have been naziated for 5 days now.i dont know if going to a doctor will help me.i have promethazine ,maximum strength pepcid ac. if i eat i will throw it up so ive been drinking fearce greap gatoradefor the last 2 youall have an opinion for me?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern the weight reducing medicine gives good result as start taking it but later on it also induces many said effects and these side are very bad that you suppose to stop that medicine then again you would be put on weight, then what is use of this medicine so it is better to stop this medicine then every thing would be fine soon, have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor